# SDR CA991103025

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 94951
- Condition: Cracked
- Location: Mlg
- Part time: 2,509 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ACTUATOR HOUSING CRACKED AT FITTING PORT.  SUBMITTER STATED REPLACEMENT PART ACTUATOR HAS IMPROVED DESIGN WITH A STRONGER PORT.
